# SDR AALA20030787

- Difficulty date: July 23, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOPERATIVE, CALLED DISPATCH TECH AND DISCUSSED SOLUTIONS.  CYCLED E6 AND E/6 CIRCUIT BREAKER, NO HELP.  STATUS WXR SYSTEM DISPLAYED.  FOUND RIGHT WXR FAIL EXISTS FAULTS.  REPLACED RT WXR TRANSCEIVER (P/N TRA7133), OPS CHECKS NORMAL.  (M)
